A generalization of the taxon cycle

Steinbauer M (2017)

Publication Status: Published

Publication Type: Journal article, Note

Publication year: 2017


Publisher: Blackwell Publishing Ltd

Book Volume: 44

Pages Range: 1110-1112

Journal Issue: 5

DOI: 10.1111/jbi.12883

Authors with CRIS profile

How to cite


Steinbauer, M. (2017). A generalization of the taxon cycle. Journal of Biogeography, 44(5), 1110-1112. https://doi.org/10.1111/jbi.12883


Steinbauer, Manuel. "A generalization of the taxon cycle." Journal of Biogeography 44.5 (2017): 1110-1112.

BibTeX: Download